Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 70, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 20, 2006, 4:55 PM CDT for Terrell County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2006, 4:55 PM CDT (21:55 UTC)
- Expired
- Apr 20, 2006, 6:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Terrell County, TX
The radar
The Midland/Odessa radar (KMAF), 187 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 4:37 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1378 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 202156 SVRMAF TXC443-202300- /O.NEW.KMAF.SV.W.0070.060420T2155Z-060420T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 455 PM CDT THU APR 20 2006 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TERRELL COUNTY IN SOUTHWEST TEXAS... * UNTIL 600 PM CDT * AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF DRYDEN...MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... DRYDEN... STATE HIGHWAY 349 N OF DRYDEN... A TORNADO WATCH IS IN EFFECT FOR TERRELL COUNTY UNTIL 11 PM. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3033 10232 3010 10230 2989 10179 3066 10176 $$
3 follow-up statements
000 WWUS54 KMAF 202215 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 513 PM CDT THU APR 20 2006 TXC443-202300- /O.CON.KMAF.SV.W.0070.000000T0000Z-060420T2300Z/ TERRELL TX- 513 PM CDT THU APR 20 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR TERRELL COUNTY... AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF DRYDEN...OR 20 MILES SOUTHWEST OF THE TERRELL COUNTY GAS PLANT MOVING EAST AT 30 MPH. SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM INCLUDE... RURAL EASTERN TERRELL COUNTY... STATE HIGHWAY 349... IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER INDOORS NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3033 10232 3010 10230 2989 10179 3066 10176 $$
000 WWUS54 KMAF 202233 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 533 PM CDT THU APR 20 2006 TXC443-202300- /O.CON.KMAF.SV.W.0070.000000T0000Z-060420T2300Z/ TERRELL TX- 533 PM CDT THU APR 20 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR TERRELL COUNTY... AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DRYDEN...MOVING SOUTHWEST AT 20 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3033 10232 3010 10230 2989 10179 3066 10176 $$
000 WWUS54 KMAF 202300 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 600 PM CDT THU APR 20 2006 TXC443-202310- /O.EXP.KMAF.SV.W.0070.000000T0000Z-060420T2300Z/ TERRELL TX- 600 PM CDT THU APR 20 2006 ...THE SEVERE THUNDERSTORM WARNING FOR TERRELL COUNTY EXPIRES AT 600 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3033 10232 3010 10230 2989 10179 3066 10176 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:35 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 20, 2:35 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 PM CDT THU APR 20 2006
.SHORT TERM...
A FRONTAL BOUNDARY LIES FROM NEAR KCNM...SOUTHEASTWARD TO NEAR K6R6
WITH WARM CONVEYOR BELT CONVECTION PERSISTING OVER THE WESTERN LOW
ROLLING PLAINS AND EASTERN PERMIAN BASIN THIS AFTERNOON. A DRYLINE
EXTENDED SOUTH FROM THE FRONTAL BOUNDARY IN THE VICINITY OF THE
STOCKTON PLATEAU. TEMPERATURES VARIED FROM THE MID 50S OVER THE
WESTERN LOW ROLLING PLAINS TO THE UPPER 80S OVER THE UPPER TRANS
PECOS...AND LIKELY 90S ALONG THE RIO GRANDE.
A SHORTWAVE TROUGH WAS TRAVERSING SOUTHERN NEW MEXICO THIS
AFTERNOON. PLENTY OF INSTABILITY AWAITED THIS SHORTWAVE TROUGH
ALONG A FRONTAL BOUNDARY AND DRYLINE...WITH AN UNSTABLE ATMOSPHERE
ABOVE THE COOLER AIR BEHIND THE FRONTAL BOUNDARY. EXPECT ANOTHER
ROUND OF CONVECTION TO DEVELOP AS LIFT AHEAD OF THE AFOREMENTIONED
SHORTWAVE TROUGH MOVES INTO THE CWA LATE THIS AFTERNOON AND EVENING.
MID LEVEL LAPSE RATES OF 8 TO 9 C/KM WILL AID CONVECTIVE
DEVELOPMENT...WHILE 0 TO 6 KM BULK SHEAR VECTORS WILL AID
ORGANIZATION OF THE CONVECTION. CONSIDERING THE ABOVE...THINK
SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS. AN ISOLATED TORNADO WILL BE
POSSIBLE TOO AS LOW LEVEL SRH IS ON THE ORDER OF 300 M2/S2.
AS THE UPPER TROUGH PASSES...ANTICYCLOGENESIS WILL INCREASE IN IT/S
WAKE AND PUSH THE FRONTAL BOUNDARY THROUGH MUCH OF THE CWA TONIGHT.
A SURFACE RIDGE WILL DROP IN BEHIND THE FRONT ALONG WITH WHAT COULD
BE AN EXTENSIVE AREA OF LOW CLOUDS. TAPERED THE POPS OFF AFTER
21/06Z...BUT DID NOT DROP LOW TEMPERATURES TOO MUCH AS THE EXPECTED
CLOUD COVER SHOULD CURB COOLING.
.LONG TERM...
AN UPPER LEVEL RIDGE WILL BEGIN BUILDING INTO THE SOUTHWEST CONUS ON
FRIDAY. HIGH PRESSURE AT THE SURFACE WILL KEEP WINDS BACKED FROM
THE SOUTH AND SOUTHEAST THROUGH THE EARLY PART OF NEXT WEEK. THIS
WILL CONTINUE TO PUMP LOW LEVEL MOISTURE INTO THE AREA FROM THE GULF
ALLOWING THE DEWPOINTS TO RISE SOMEWHAT. THIS RIDGE WILL CONTINUE TO
STRENGTHEN AND BEGIN TO TRANSLATE EAST AS AN UPPER LEVEL LOW MOVES
CLOSER TO THE AREA FROM THE WEST COAST. THIS WILL BRING US MORE
RAIN CHANCES LATE WEEKEND AND EARLY NEXT WEEK AS BOTH THE
TROUGH...DRY LINE...AND A WEAK COLD FRONT PROVIDE A DECENT FOCUS
MECHANISM.
THE RAIN CHANCES WILL BEGIN TO DIMINISH TOWARDS MID WEEK AS THE
TROUGH CONTINUES TO MOVE OFF TO THE EAST AND ANOTHER UPPER LEVEL
RIDGE BEGINS TO BUILD OF THE WEST COAST. TEMPERATURES WILL BEGIN TO
CLIMB ABOVE CLIMATE VALUES AGAIN OVER THE WEEKEND BEFORE THE NEXT
FRONT MOVES THROUGH /AROUND TUESDAY/ AND COOLS US BACK DOWN TO NEAR
OR SLIGHTLY BELOW CLIMATE FOR THE LATTER PORTION OF THE WORK WEEK.
AS THE UPPER TROUGH MOVES THROUGH EARLY IN THE WEEK...WINDS MAY
AGAIN BE AN ISSUE AS THE H500 GRADIENT TIGHTENS NEAR THE BASE OF THE
TROUGH AND A SURFACE LOW CENTERED OVER THE TEXAS PERMIAN BASIN
LIKEWISE TIGHTENS.
&&
.FIRE WEATHER...
WILL LEAVE THE RED FLAG WARNING IN EFFECT UNTIL 1000 PM CDT AS WEST
WINDS WILL REMAIN BLUSTERY OVER THE HIGHER TERRAIN OF SOUTHEAST NEW
MEXICO AND WEST TEXAS. TOO...THE RELATIVE HUMIDITIES WILL BE SLOW
TO RISE IN THESE AREAS AS VERY DRY AIR WILL NOT BE DISPLACED UNTIL
MIDNIGHT OR AFTER. CONDITIONS WILL BE QUIETER FRIDAY AND SATURDAY
BEFORE INCREASING SOUTHWEST FLOW AND DRY AIR INVADE THE AREA FROM
THE WEST AND SOUTHWEST ON SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 53 81 62 88 / 50 10 0 10
CARLSBAD NM 54 82 58 89 / 0 0 0 10
DRYDEN TX 64 86 65 88 / 30 10 0 10
FORT STOCKTON TX 58 84 62 91 / 20 0 0 10
GUADALUPE PASS TX 50 81 58 86 / 0 0 0 10
HOBBS NM 55 80 58 88 / 10 0 0 10
MARFA TX 47 82 50 85 / 0 0 0 10
MIDLAND INTL AIRPORT TX 55 81 61 88 / 40 10 0 10
ODESSA TX 56 82 63 88 / 30 0 0 10
WINK TX 59 89 63 94 / 10 0 0 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 10 PM CDT THURSDAY FOR THE FOLLOWING
ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...RED FLAG WARNING UNTIL 10 PM CDT THURSDAY FOR THE FOLLOWING
ZONES...DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...
MARFA PLATEAU...AND VAN HORN AND HIGHWAY 54 CORRIDOR.
&&
67/13Hazardous weather outlook, Apr 20, 2:41 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 241 PM CDT THU APR 20 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-211945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 241 PM CDT THU APR 20 2006 /141 PM MDT THU APR 20 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A CHANCE OF THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING OVER PORTIONS OF THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS... AND TRANS PECOS REGION. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED...WITH SOME FLOODING OF MAINLY LOW LYING AREAS POSSIBLE. PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR THE MOST RECENT UPDATES...WATCHES AND WARNINGS. WESTERLY WINDS WILL PERSIST FROM THE GUADALUPE MOUNTAINS...SOUTH THROUGH THE VAN HORN AREA...DAVIS MOUNTAINS AND MARFA PLATEAU. DRY AIR OVER THESE AREAS WILL COMBINE WITH WARMING TEMPERATURES AND RESULT IN RELATIVE HUMIDITIES LOWERING TO THE SINGLE DIGITS AND TEENS. THEREFORE...CONDITIONS IN THESE AREAS WILL BE FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE PERMIAN BASIN... WESTERN LOW ROLLING PLAINS AND TRANS PECOS REGION TODAY. EMERGENCY MANAGEMENT AND LAW ENFORCEMENT OFFICIALS ARE URGED TO MONITOR THE WEATHER CONDITIONS TODAY AND BE PREPARED SHOULD ACTIVATION BE REQUESTED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 20, 11:43 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1143 AM CDT THU APR 20 2006 TXZ052-201745- HOWARD- 1143 AM CDT THU APR 20 2006 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR HOWARD COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER THE CITY OF BIG SPRING AND WAS REPORTEDLY DROPPING PEA SIZE HAIL IN THE CITY. THIS STORM WAS MOVING TO THE NORTHEAST AT 20 MPH. RESIDENTS AND MOTORISTS SHOULD SEEK SHELTER IF THIS STORM THREATENS YOUR LOCATION.
Local storm report, Apr 20, 12:11 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1211 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL 7 NW TARZAN 32.38N 102.06W
04/20/2006 E1.00 INCH MARTIN TX LAW ENFORCEMENT
0948 AM HAIL 8 W ODESSA 31.85N 102.50W
04/20/2006 E1.00 INCH ECTOR TX BROADCAST MEDIA
0950 AM HAIL 10 S LAMESA 32.59N 101.96W
04/20/2006 E1.00 INCH DAWSON TX AMATEUR RADIO
FELL IN A MILE WIDE SWATH COVERING U.S. HIGHWAY 87.
1145 AM HAIL 25 N BIG LAKE 31.56N 101.46W
04/20/2006 E1.00 INCH REAGAN TX TRAINED SPOTTER
HAIL REPORTED N OF BIG LAKE ON FM 33 BETWEEN BIG LAKE AND
GARDEN CITY.
&&
RGOULDLocal storm report, Apr 20, 1:26 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
126 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL STANTON 32.13N 101.79W
04/20/2006 E0.75 INCH MARTIN TX LAW ENFORCEMENT
&&
RGOULDThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:03 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 42 min |
| Apr 19, 8:21 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 39 min |
| Apr 19, 8:33 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 42 min |
| Apr 19, 8:43 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 33 min |
| Apr 19, 8:54 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 51 min |
| Apr 19, 11:50 PM CDT | Flash Flood Warning | MAF | Mitchell | 4 hr |
| Apr 20, 5:26 AM CDT | Red Flag Warning | MAF | 17 hr | |
| Apr 20, 6:50 AM CDT | Severe Thunderstorm Warning | MAF | Howard | 55 min |
| Apr 20, 7:00 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 60 min |
| Apr 20, 7:59 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 61 min |
| Apr 20, 9:02 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 58 min |
| Apr 20, 9:38 AM CDT | Severe Thunderstorm Warning | MAF | Borden | 67 min |
| Apr 20, 9:52 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 53 min |
| Apr 20, 11:16 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 59 min |
| Apr 20, 12:59 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 44 min |
| Apr 20, 1:16 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 59 min |
| Apr 20, 3:52 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.